Trudy Instituta Matematiki i Mekhaniki UrO RAN
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Inst. Mat. i Mekh. UrO RAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Inst. Mat. i Mekh. UrO RAN, 2013, Volume 19, Number 1, Pages 264–283 (Mi timm921)  

This article is cited in 3 scientific papers (total in 3 papers)

The invariance of sets in the construction of solutions to a problem of approach at a fixed time

V. N. Ushakov, A. R. Matviichuk, A. V. Ushakov, G. V. Parshikov

Institute of Mathematics and Mechanics, Ural Branch of the Russian Academy of Sciences

Abstract: The problem of approach to a compact target set at a fixed time is studied. The construction of its solutions is investigated.

Keywords: control system, game problem of approach, reachable set, integral funnel, invariance, weak invariance.

Full text: PDF file (2504 kB)
References: PDF file   HTML file

Bibliographic databases:
UDC: 517.977.1
Received: 15.09.2012

Citation: V. N. Ushakov, A. R. Matviichuk, A. V. Ushakov, G. V. Parshikov, “The invariance of sets in the construction of solutions to a problem of approach at a fixed time”, Trudy Inst. Mat. i Mekh. UrO RAN, 19, no. 1, 2013, 264–283

Citation in format AMSBIB
\Bibitem{UshMatUsh13}
\by V.~N.~Ushakov, A.~R.~Matviichuk, A.~V.~Ushakov, G.~V.~Parshikov
\paper The invariance of sets in the construction of solutions to a~problem of approach at a~fixed time
\serial Trudy Inst. Mat. i Mekh. UrO RAN
\yr 2013
\vol 19
\issue 1
\pages 264--283
\mathnet{http://mi.mathnet.ru/timm921}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3409364}
\elib{https://elibrary.ru/item.asp?id=18839286}


Linking options:
  • http://mi.mathnet.ru/eng/timm921
  • http://mi.mathnet.ru/eng/timm/v19/i1/p264

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. N. Ushakov, A. R. Matviychuk, G. V. Parshikov, “A method for constructing a resolving control in an approach problem based on attraction to the solvability set”, Proc. Steklov Inst. Math. (Suppl.), 284, suppl. 1 (2014), 135–144  mathnet  crossref  mathscinet  isi  elib
    2. V. N. Ushakov, A. N. Kotel'nikova, A. G. Malev, “On estimation of the stability defect of the sets with piecewise smooth border”, Proc. Steklov Inst. Math. (Suppl.), 287, suppl. 1 (2014), 185–201  mathnet  crossref  mathscinet  isi  elib
    3. V. N. Ushakov, V. I. Ukhobotov, A. V. Ushakov, G. V. Parshikov, “On Solution of Control Problems For Nonlinear Systems on Finite Time Interval”, IFAC-PapersOnLine, 49:18 (2016), 380–385  crossref  mathscinet  isi  scopus
  • Trudy Instituta Matematiki i Mekhaniki UrO RAN
    Number of views:
    This page:262
    Full text:71
    References:53
    First page:7

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022